| Catalog Number |
RONYX35034UX |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion.It was reported that a balloon burst occurred.No patient injury was reported.
Additional Manufacturer Narrative
The device was inspected before use with no issues noted.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
The target lesion was heavily calcified and in the proximal/mid rca.Negative prep was performed on the device prior to use with no issues noted.Resistance was noted while advancing the device to the lesion.Lesion was not pre-dilated.Excessive force was not used.The device did not pass through a previously deployed stent.The balloon burst occurred on first inflation at 14atm.There was a sudden drop in pressure.The device was not moved or repositioned in the lesion prior to the burst.If information is provided in the future, a supplemental report will be issued.